I'm irrational that these pills will make me larger which in turn is not going to help me, google is just full of people saying these pills put stones on them... How? Is it really possible? If this is absolutely the case then I'd rather be fucking miserable and not as fat as these pills will make me.
The very close friend I know on sertraline has lost weight since taking it, but that's not really the point. The drug doesn't make you out on weight it's more likely to be whether the symptoms of the illness you're being treated for manifest in your relationship with food.
Why not try it (you need to give it a while to work) and keep an eye on things?
I was prescribed sertraline in Feb but was worried about losing weight as i was suffering from stress related anxiety plus the start of perimenopause. This was causing insomnia, increased anxiety/panic and weight loss and i didn't want to make that worse (can be a side effect). Probably should have steered clear of Google too - now on the mend without them but I wasn't suffering from depression. If I was I would, as the other poster stated have tried them. Meds affect people differently.